Painlevé property and integrability

Nicholas Ercolani, Eric D. Siggia

Research output: Contribution to journalArticle

20 Scopus citations


For an n degree of freedom hyperelliptic separable hamiltonian, the pole series with n+1 free constants, through the Hamilton-Jacobi equation, bounds the degrees of the n-polynomials in involution. When all the pole series have no fewer than 2n constants, the phase space is conjectured to be just the direct product of 2n complex lines cut out by (2n-1) integrals.

Original languageEnglish (US)
Pages (from-to)112-116
Number of pages5
JournalPhysics Letters A
Issue number3
StatePublished - Dec 8 1986


ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this